Pinching theorems for a certain class of Riemannian manifolds

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)807-834
JournalAmerican Journal of Mathematics
VolumeXCI
Issue number3
StatePublished - Jul 1969

Cite this

Pinching theorems for a certain class of Riemannian manifolds. / Cheeger, J.

In: American Journal of Mathematics, Vol. XCI, No. 3, 07.1969, p. 807-834.

Research output: Contribution to journalArticle

@article{2b4418a5b2434165a700ab838b3d46ad,
title = "Pinching theorems for a certain class of Riemannian manifolds",
author = "J Cheeger",
year = "1969",
month = "7",
language = "English",
volume = "XCI",
pages = "807--834",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "3",

}

TY - JOUR

T1 - Pinching theorems for a certain class of Riemannian manifolds

AU - Cheeger, J

PY - 1969/7

Y1 - 1969/7

M3 - Article

VL - XCI

SP - 807

EP - 834

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 3

ER -